# SDR IXXA20220217002

- Difficulty date: February 1, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 105,127 hours, 17,468 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T47023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS A CRACK AT STA 952 STRINGER L-9.5
